Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Trying for conception. Stopped taking cezarette. No periods. When will my periods occur?

Hi I ve stopped taking cerezette 2 months ago but had no period. Me and my husband are wanting to try and conceive our 2nd child. We didn t have any problems with out 1st and I was on cerezette then and had a period within weeks of stopping it and was pregnant after 4 months. If there anything that could bring my periods back? Thanks Thanks
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
after stopping the pill the time taken for recurring of ovulation and menstruation will deffer from person to person,
usually you will have withdrawal bleeding while on pills,
now the cause for your delayed periods could be hormonal imbalance or pregnancy,
so you once consult gynecologist and undergo blood test for pregnancy which will rule out that possibility, then if comes negative you can undergo physical examination and ultrasound to find out the cause for your problem.
take care.
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor